advertisement
Question
Posted by: | 2020/08/02

Why is my period not returning after stopping primolut N?

I wanted to delay my period so I started taking Primolut N 2 days prior to the expected date of my period. I was told to take 4 tablets daily (2 in the morning and 2 at night). I stopped taking Primolut N 7 days ago and yet my period did not come. My concerns are: 1. why didn't my period start again? 2. was my pharmacist incorrect regarding the dosage? 3. should I go to a doctor? 4. will this medication have any long term effects on me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2020/08/13

The dose is fine. Usually a period starts within 3-5 days of stopping Primolut N. I am not sure why this has not happened in your case. You don't give information on your background gynae history, what your periods were like before, what medication you are using, etc, so I think the best things is if you see a doctor. There should not be long term effects of Primolut use.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement